# SDR ASAA2016022015579

- Difficulty date: February 20, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 37,052 hours, 10,856 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL.  EXTINGUISHES ON MASTER CAUTION RESET.  ACFT GROUNDED.  ZONE TEMP CONTROLLER BITE TEST FAULTED THE LT PACK TEMP CONTROL VALVE AND WOULD NOT RESET.  R & R THE LT PACK TCV IAW AMM 21-51-21.  ZONE TEMP CONTROLLER BITE TEST PASSED WITH NO FAULTS.   ALSO, THE HEAT EXCHANGERS WERE CLEANED, REF T/C 78121000.
